MathSciNet Relay Station
MathSciNet bibliographic data
MR854238 53C45
Aleksandrov, A. D.; Berestovskiĭ, V. N.; Nikolaev, I. G. Generalized Riemannian spaces. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 3(249), 3–44, 240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement